North Dakota, 2008High Wind in North Dakota, March 24, 2008
March 24, 2008 · NWS BIS · 30 events in 30 counties and zones
A strong low pressure system and its associated cold front moved across west and central North Dakota during the afternoon and evening hours of Monday, March 24th. Mesonet data showed the highest wind gusts in excess of 65 mph across Mountrail, Mclean, and Morton Counties.
Every event with a place to put it; 26 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 30
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong low pressure system and its associated cold front moved across west and central North Dakota during the afternoon and evening hours of Monday, March 24th. Mesonet data showed the highest wind gusts in excess of 65 mph across Mountrail, Mclean, and Morton Counties. Sustained winds greater than 40 mph were common over the entire warned area throughout the afternoon and early evening.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before the first event at Mar 24, 3:10 AM CST, 10 hours 41 minutes earlier.
Area forecast discussion, Mar 24, 3:10 AM CST, 10 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
410 AM CDT MON MAR 24 2008
.SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT...
MAIN CONCERN FOR TODAY IS WINDS. STRONG LOW PRESSURE SYSTEM
LOCATED OVER SOUTHERN ALBERTA/SASKATCHEWAN EARLY THIS MORNING WITH
SOUTHERLY WINDS AHEAD OF THE SYSTEM OVER THE STATE. THE LOW IS
FORECAST TO MOVE ALONG AND JUST NORTH OF THE CANADIAN BORDER...AND
SHOULD BE SOUTH OF WINNIPEG IN SOUTHERN MANITOBA BY THIS EVENING.
FORECAST BUFR SOUNDINGS SHOW AN ADIABATIC LAPSE RATE UP TO H700
FOR ALL OF WESTERN AND MOST OF CENTRAL NORTH DAKOTA - ALL BUT THE
FAR EASTERN PARTS OF CENTRAL ND. WINDS AT H850 ARE 50 KTS AND AT
H700 ARE 50-65 KTS. ALSO THE UPPER JET OF 110-130 KTS IS ALONG THE
ND/SD BORDER. MOST OF THE STATE IS IN THE FAVORED STRONG WIND AREA
SOUTHWEST OF THE TRACK OF THE SURFACE LOW AS WELL. GUIDANCE VALUES
NOT SHOWING WINDS VERY STRONG...BUT THINKING 30 TO 40 MPH
SUSTAINED WINDS WITH GUSTS OF 50 TO 60 MPH AT TIMES. HENCE WILL
UPGRADE HIGH WIND WATCH TO A HIGH WIND WARNING. WILL START WESTERN
COUNTIES AT 1PM CDT/NOON MDT...AND ADD CENTRAL COUNTIES AT 4PM
CDT...VALID UNTIL 10PM CDT.
HAVE KEPT MENTION OF CHANCE OF RAIN OR SNOW SHOWERS WITH THIS
SYSTEM ACROSS THE NORTH TODAY. TONIGHT AND TUESDAY COLD ADVECTION
BEHIND THE FRONT AND PLENTY OF CLOUDS AND UPPER LEVEL SHORTWAVE
ENERGY...SO WILL KEEP CHANCE OF SNOW SHOWERS OVER ALL OF THE
FORECAST AREA ON TUESDAY.
THE NEXT MAIN SYSTEM MOVES INTO THE PACIFIC NORTHWEST TUESDAY
NIGHT AND MOVES ACROSS THE ROCKIES WEDNESDAY...AND DEVELOPS A
SURFACE LOW OVER THE PLAINS IN THE LEE OF THE ROCKIES BY WEDNESDAY
NIGHT. WILL KEEP A GOOD CHANCE OF SNOW ACROSS SOUTHERN COUNTIES
WEDNESDAY NIGHT.
.LONG TERM...THURSDAY THROUGH MONDAY
THE GFS KEEPS THE FLOW ALOFT ZONAL THURSDAY THROUGH MONDAY...WHILE
THE ECMWF STARTS ZONAL BUT ENDS WITH A MORE COMPLEX WAVE PATTERN
ALOFT BY THE END OF THE LONG TERM. THE GFS HAS BEEN THE MOST
CONSISTENT THROUGH THE EXTENDED AND WILL LEAN TOWARD ITS TREND. THE
MAIN WEATHER FEATURE FOR THE EXTENDED WILL BE A SHORT WAVE/SURFACE
LOW COMBINATION FORECAST TO MOVE THROUGH THE AREA THURSDAY AND
FRIDAY. WITH THE UPPER LEVEL JET SOUTH ACROSS THE CENTRAL US DURING
THIS PERIOD...WE WILL BE ON THE COLD SIDE. THE GFS INDICATES THE
BEST CHANCE OF PRECIP ALONG NORTHERN SOUTH DAKOTA/SOUTHERN NORTH
DAKOTA...BUT THIS MAY TREND SOUTH WITH TIME AS THE BEST DYNAMICS
WILL BE CLOSER TO THE JET. FOR NOW WILL CONTINUE WITH THE TREND OF
THE PREVIOUS FORECAST...KEEPING A CHANCE OF SNOW THROUGH THE FRIDAY
NIGHT...KEEPING SATURDAY DRY...THEN BRINGING ANOTHER CHANCE OF
PRECIP IN SAT NIGHT AND SUNDAY AS YET ANOTHER UPPER WAVE MOVES
THROUGH THE AREA. TEMPERATURES WILL CONTINUE TO BE ON THE COOL SIDE
OF NORMAL.
&&
.AVIATION...WITH THE SURFACE LOW MOVING NORTH OF THE STATE TODAY...
STRONG WINDS WILL DEVELOP AS AN ADIABATIC LAPSE RATE DEVELOPS IN THE
AFTERNOON LINKING THE SURFACE WIND TO THE STRONG WINDS AT 700 MB.
CONDITIONS WILL BE MAINLY VFR THROUGH THE DAY. A COLD FRONT WILL
DROP ACROSS THE STATE LATE TONIGHT AS THE LOW EXITS TO THE
EAST...WITH A POTENTIAL FOR MVFR CONDITIONS ALONG AND BEHIND THE
FRONT.
&&
.FIRE WEATHER...
WIND EVENT TODAY WILL BRING WEST WINDS OF 30 TO 40 MPH WITH GUSTS
OF 50 TO 60 MPH TO MOST OF WESTERN AND CENTRAL NORTH
DAKOTA...WHERE THERE IS LACK OF SNOW COVER AND DORMANT GRASS.
ALONG WITH THIS WIND...TEMPERATURES WILL CLIMB INTO THE 50S AND
LOWER 60S WITH MINIMUM RELATIVE HUMIDITIES OF 20 TO 30 PERCENT.
WILL ISSUE A RED FLAG WARNING THIS AFTERNOON AND EVENING FOR ALL
OF WESTERN AND MOST OF CENTRAL NORTH DAKOTA.
&&
.BIS WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING FROM 4 PM CDT /3 PM MDT/ THIS AFTERNOON TO 10
PM CDT /9 PM MDT/ THIS EVENING FOR NDZ003>005-011>013-019>023-
034>036-042-045-046.
RED FLAG WARNING FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 10
PM CDT /9 PM MDT/ THIS EVENING FOR NDZ001>004-009>012-017>022-
031>035-040>046.
HIGH WIND WARNING FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 10
PM CDT /9 PM MDT/ THIS EVENING FOR NDZ001-002-009-010-017-018-
031>033-040-041-043-044.
&&
JV/TSW
Hazardous weather outlook, Mar 24, 4:32 AM CST, 9 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
532 AM CDT MON MAR 24 2008
NDZ001-002-009-010-017-018-031>033-040-041-043-044-251045-
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY-
BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
532 AM CDT MON MAR 24 2008 /432 AM MDT MON MAR 24 2008/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.
.DAY ONE...TODAY AND TONIGHT
A HIGH WIND WARNING AND RED FLAG WARNING ARE IN EFFECT FROM 1 PM
CDT OR NOON MDT TO 10 PM CDT OR 9 PM MDT THIS EVENING. STRONG WEST
WINDS OF 30 TO 40 MPH WITH GUSTS TO NEAR 60 MPH EXPECTED. MINIMUM
RELATIVE HUMIDITIES OF 20 TO 30 PERCENT THIS AFTERNOON WITH
DORMANT PRAIRIE GRASS COMBINED WITH STRONG WINDS WILL POSE A
THREAT FOR FIRES TO BURN OUT OF CONTROL SHOULD ANY IGNITE.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THERE IS A POTENTIAL FOR SNOW ACCUMULATIONS THURSDAY AND FRIDAY AS
A STORM SYSTEM DEVELOPS OVER THE PLAINS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
NDZ003-004-011-012-019>022-034-035-042-045-046-251045-
RENVILLE-BOTTINEAU-WARD-MCHENRY-MERCER-OLIVER-MCLEAN-SHERIDAN-
MORTON-BURLEIGH-GRANT-SIOUX-EMMONS-
532 AM CDT MON MAR 24 2008 /432 AM MDT MON MAR 24 2008/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA AND SOUTH CENTRAL NORTH DAKOTA.
.DAY ONE...TODAY AND TONIGHT
A HIGH WIND WARNING IS IN EFFECT FROM MID-AFTERNOON THROUGH EARLY
EVENING...AND A RED FLAG WARNING IS IN EFFECT FROM 1 PM CDT OR
NOON MDT TO 10 PM CDT OR 9 PM MDT THIS EVENING. STRONG WEST WINDS
OF 30 TO 40 MPH WITH GUSTS TO NEAR 60 MPH EXPECTED. MINIMUM
RELATIVE HUMIDITIES OF 20 TO 30 PERCENT THIS AFTERNOON WITH
DORMANT PRAIRIE GRASS COMBINED WITH STRONG WINDS WILL POSE A
THREAT FOR FIRES TO BURN OUT OF CONTROL SHOULD ANY IGNITE.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THERE IS A POTENTIAL FOR SNOW ACCUMULATIONS THURSDAY AND FRIDAY AS
A STORM SYSTEM DEVELOPS OVER THE PLAINS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
NDZ005-013-023-036-251045-
ROLETTE-PIERCE-WELLS-KIDDER-
532 AM CDT MON MAR 24 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA AND SOUTH CENTRAL NORTH DAKOTA.
.DAY ONE...TODAY AND TONIGHT
A HIGH WIND WARNING IS IN EFFECT FROM MID-AFTERNOON THROUGH EARLY
EVENING. STRONG WEST WINDS OF 30 TO 40 MPH WITH GUSTS TO NEAR 60
MPH EXPECTED.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THERE IS A POTENTIAL FOR SNOW ACCUMULATIONS THURSDAY AND FRIDAY AS
A STORM SYSTEM DEVELOPS OVER THE PLAINS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
NDZ025-037-047-048-050-051-251045-
FOSTER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY-
532 AM CDT MON MAR 24 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NORTH
DAKOTA.
.DAY ONE...TODAY AND TONIGHT
WINDY CONDITIONS EXPECTED TO DEVELOP OVER WESTERN NORTH DAKOTA
TODAY. THE STRONG WINDS MAY REACH AS FAR EAST AS THE JAMESTOWN AREA
BY EARLY EVENING...AND A WIND ADVISORY OR HIGH WIND WARNING MAY
BE NEEDED. STAY TUNED FOR LATER WEATHER UPDATES.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THERE IS A POTENTIAL FOR SNOW ACCUMULATIONS THURSDAY AND FRIDAY AS
A STORM SYSTEM DEVELOPS OVER THE PLAINS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
JV
In the hours before
Local storm report, Mar 24, 1:02 PM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
202 PM CDT MON MAR 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0151 PM NON-TSTM WND GST WILLISTON 48.16N 103.63W
03/24/2008 M60 MPH WILLIAMS ND ASOS
&&
KSIMOSKOHigh Wind, Williams
- When
- March 24, 1:51 PM CST to 2:51 PM CST
- Where
- Williams forecast zone
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 48.344, -103.480 (the zone’s center; the record gives no point)
Peak wind gust of 60 miles per hour at Williston.
High Wind, Stark
- When
- March 24, 2:00 PM CST to 4:00 PM CST
- Where
- Stark forecast zone
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 46.811, -102.655 (the zone’s center; the record gives no point)
Peak wind gust of 58 miles per hour at Dickinson.
High Wind, Golden Valley
- When
- March 24, 2:00 PM CST to 4:00 PM CST
- Where
- Golden Valley forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Mesonet
- Coordinates
- 46.940, -103.847 (the zone’s center; the record gives no point)
High Wind, Billings
- When
- March 24, 2:00 PM CST to 4:00 PM CST
- Where
- Billings forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Mesonet
- Coordinates
- 47.023, -103.376 (the zone’s center; the record gives no point)
High Wind, Slope
- When
- March 24, 2:00 PM CST to 4:00 PM CST
- Where
- Slope forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Mesonet
- Coordinates
- 46.447, -103.460 (the zone’s center; the record gives no point)
High Wind, Bowman
- When
- March 24, 2:00 PM CST to 4:00 PM CST
- Where
- Bowman forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Mesonet
- Coordinates
- 46.113, -103.521 (the zone’s center; the record gives no point)
High Wind, Adams
- When
- March 24, 2:00 PM CST to 4:00 PM CST
- Where
- Adams forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Mesonet
- Coordinates
- 46.097, -102.528 (the zone’s center; the record gives no point)
High Wind, Hettinger
- When
- March 24, 2:00 PM CST to 4:00 PM CST
- Where
- Hettinger forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Mesonet
- Coordinates
- 46.433, -102.460 (the zone’s center; the record gives no point)
High Wind, Dunn
- When
- March 24, 3:00 PM CST to 5:00 PM CST
- Where
- Dunn forecast zone
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 47.357, -102.618 (the zone’s center; the record gives no point)
Peak wind gust of 59 miles per hour reported at Killdeer.
High Wind, Morton
- When
- March 24, 4:00 PM CST to 6:00 PM CST
- Where
- Morton forecast zone
- Measured
- 60 kt (69 mph) measured gust
- Reported by
- Mesonet
Peak wind gust of 69 miles per hour reported at New Salem.
High Wind, Grant
- When
- March 24, 4:00 PM CST to 6:00 PM CST
- Where
- Grant forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Mesonet
- Coordinates
- 46.358, -101.640 (the zone’s center; the record gives no point)
High Wind, Sioux
- When
- March 24, 4:00 PM CST to 6:00 PM CST
- Where
- Sioux forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Mesonet
High Wind, McKenzie
- When
- March 24, 4:15 PM CST to 6:15 PM CST
- Where
- McKenzie forecast zone
- Measured
- 41 kt (47 mph) measured sustained
- Reported by
- Mesonet
- Coordinates
- 47.740, -103.395 (the zone’s center; the record gives no point)
Sustained winds of 47 miles per hour at Grassy Butte.
High Wind, McLean
- When
- March 24, 5:00 PM CST to 7:00 PM CST
- Where
- McLean forecast zone
- Measured
- 58 kt (67 mph) measured gust
- Reported by
- Mesonet
Peak wind gusts of 58 to 67 miles per hour were reported across McLean County.
High Wind, Mercer
- When
- March 24, 5:00 PM CST to 7:00 PM CST
- Where
- Mercer forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Mesonet
- Coordinates
- 47.309, -101.831 (the zone’s center; the record gives no point)
High Wind, Oliver
- When
- March 24, 5:00 PM CST to 7:00 PM CST
- Where
- Oliver forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Mesonet
- Coordinates
- 47.115, -101.340 (the zone’s center; the record gives no point)
High Wind, Mountrail
- When
- March 24, 5:15 PM CST to 6:15 PM CST
- Where
- Mountrail forecast zone
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 48.201, -102.356 (the zone’s center; the record gives no point)
Peak wind gust of 65 miles per hour reported 4 miles west-northwest of Parshall.
High Wind, McHenry
- When
- March 24, 5:15 PM CST to 6:15 PM CST
- Where
- McHenry forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Mesonet
- Coordinates
- 48.235, -100.636 (the zone’s center; the record gives no point)
Sustained winds of 40 miles per hour reported 2 miles west-northwest of Balfour.
High Wind, Renville
- When
- March 24, 5:15 PM CST to 6:15 PM CST
- Where
- Renville forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Reported by
- Mesonet
- Coordinates
- 48.719, -101.658 (the zone’s center; the record gives no point)
High Wind, Ward
- When
- March 24, 5:15 PM CST to 6:15 PM CST
- Where
- Ward forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Reported by
- Mesonet
High Wind, Bottineau
- When
- March 24, 5:15 PM CST to 6:15 PM CST
- Where
- Bottineau forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Reported by
- Mesonet
- Coordinates
- 48.792, -100.833 (the zone’s center; the record gives no point)
High Wind, Rolette
- When
- March 24, 5:15 PM CST to 6:15 PM CST
- Where
- Rolette forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Reported by
- Mesonet
- Coordinates
- 48.772, -99.841 (the zone’s center; the record gives no point)
High Wind, Pierce
- When
- March 24, 5:15 PM CST to 6:15 PM CST
- Where
- Pierce forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Reported by
- Mesonet
- Coordinates
- 48.250, -99.972 (the zone’s center; the record gives no point)
High Wind, Divide
- When
- March 24, 5:30 PM CST to 6:30 PM CST
- Where
- Divide forecast zone
- Measured
- 36 kt (41 mph) measured sustained
- Reported by
- Mesonet
- Coordinates
- 48.815, -103.487 (the zone’s center; the record gives no point)
Sustained winds of 42 miles per hour at Crosby.
High Wind, Burke
- When
- March 24, 5:30 PM CST to 6:30 PM CST
- Where
- Burke forecast zone
- Measured
- 36 kt (41 mph) estimated sustained
- Reported by
- Mesonet
- Coordinates
- 48.791, -102.518 (the zone’s center; the record gives no point)
High Wind, Burleigh
- When
- March 24, 5:45 PM CST to 6:45 PM CST
- Where
- Burleigh forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Mesonet
- Coordinates
- 46.977, -100.469 (the zone’s center; the record gives no point)
Sustained winds of 40 miles per hour reported 2 miles east of Moffit.
High Wind, Kidder
- When
- March 24, 5:45 PM CST to 6:45 PM CST
- Where
- Kidder forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Reported by
- Mesonet
- Coordinates
- 46.980, -99.780 (the zone’s center; the record gives no point)
High Wind, Emmons
- When
- March 24, 5:45 PM CST to 6:45 PM CST
- Where
- Emmons forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Reported by
- Mesonet
- Coordinates
- 46.285, -100.239 (the zone’s center; the record gives no point)
High Wind, Sheridan
- When
- March 24, 6:00 PM CST to 7:00 PM CST
- Where
- Sheridan forecast zone
- Measured
- 36 kt (41 mph) measured sustained
- Reported by
- Mesonet
- Coordinates
- 47.575, -100.346 (the zone’s center; the record gives no point)
Sustained winds of 41 miles per hour reported at Denhoff.
High Wind, Wells
- When
- March 24, 6:00 PM CST to 7:00 PM CST
- Where
- Wells forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Reported by
- Mesonet
- Coordinates
- 47.588, -99.661 (the zone’s center; the record gives no point)
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Wildfire in Montana, March 24, 20082 injured · $100,000 · 2 events
- High Wind in Montana, March 24, 20081 injured · $12,000 · 58 kt wind · 25 events
- Strong Wind in New Jersey, March 24, 20083 injured · 1 event
- High Wind in Montana, March 24, 200865 kt wind · 9 events
- High Wind in Montana, March 24, 200864 kt wind · 5 events
- Winter Weather in Michigan, March 24, 20081 event
- Blizzard in Alaska, March 24, 20081 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 83085, 83088, 83089, 83090, 83091, 83092, 83093, 83094, 83098, 83331, 83332, 83333, 83096, 83099, 83100, 83101, 83097, 83339, 83340, 83341, 83342, 83343, 83344, 83086, 83087, 83334, 83335, 83336, 83337, 83338.